Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Bleeding after intercourse, on contraceptive implant. History of slight colored discharge after implantation. Reason?

A few months ago I got the contraceptive implant. I haven t had my period in a while, as a side effect of the implant. I get slight bleeding but nowadays very little, mostly slightly coloured discharge . Last night I had intercourse without a condom, and about 8 hours after I noticed I had vagina bleeding. The blood is fresh, kind of like a period. I don t understand why I Would have got my period though; why am I bleeding after sex?
Asked On : Mon, 6 Aug 2012
Answers:  0 Views:  47 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor